# SDR CA050321001

- Difficulty date: March 13, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,530 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3251 · Steering Unit
- Part: Link
- Part number: 89891
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL CREW REPORTED A SHIMMY IN THE NOSE WHEEL DURING LANDING. MAINTENANCE INSPECTED THE NOSE WHEELS AND TIRES WITH NO DEFECTS. INSPECTION OF THE NOSE GEAR STEERING SYSTEM FOUND A BROKEN NOSE WHEEL STEERING LINK. THERE WAS NO OTHER DAMAGE OR EVIDENCE OF WORN PARTS. THE LINK ASSEMBLY WAS REPLACED AND STEERING TESTED.
